# SDR IXXA20130612031

- Difficulty date: April 25, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AFT LOWER CARGO COMPARTMENT, ON THE FWD SIDE OF THE FRAME AT BS 1480 BETWEEN S26-27R.  BLENDED AREA OF CORROSION IAW SRM 53-00-07, FIG 101.  COMPLIED WITH HFEC SURFACE SCAN IAW NDT MM 51-00-19, PART 6.  NO DEFECTS NOTED.  FABRICATED THE REPAIR DOUBLER AND HEAT TREATED TO T6 CONDITION IAW BAC5602, REV AF.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-00.
